MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 56; ACETABULAR COMPONENT

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 56; ACETABULAR COMPONENT
Model Number 01.26.45.0056
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 06/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 july 2020: lot 1905157: (b)(4) items manufactured and released on 09-oct-2019.Expiration date: 2024-09-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional item involved in the event, batch review performed on 09 july 2020: stem: amistem c 01.18.102 cemented lat stem size 2 (k103189) lot.1905972a.Lot 1905972a: (b)(4) items manufactured and released on 08-jan-2020.Expiration date: 2024-10-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager: hip revision surgery performed 6 months after primary hybrid total hip arthroplasty in an elderly woman ((b)(6) years old) due to an acetabular fracture.No traumatic event was reported.The fracture probably occurred during acetabular preparation and cup impaction and mainly depend on bone morphology and mechanical properties.In this case, there is no reason to suspect a malfunctioning device.
 
Event or Problem Description
Revision surgery 6 months post primary surgery for acetabular fracture.During the revision also stem came out, so the surgeon decided to revise all joint components.The surgery was completed successfully.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 56
Common Device Name
ACETABULAR COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10288603
Report Number3005180920-2020-00446
Device Sequence Number19066495
Product Code LZO
UDI-Device Identifier07630030807794
UDI-Public07630030807794
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2024
Device Model Number01.26.45.0056
Device Catalogue Number01.26.45.0056
Device Lot Number1905157
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2020
Initial Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight84